Bulletin de l'Académie des Sciences de l'Union des Républiques Soviétiques Socialistes. VII série. Classe des sciences mathématiques et naturelles
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, Issue 9, Pages 1169–1189 (Mi izv5260)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur un problème de minimum de la théorie des fonctions et sur le nombre de racines d'une équation algébraïque situées à l'intérieur de rayon un

N. Achiezer


Full text: PDF file (2734 kB)

Bibliographic databases:

Citation: N. Achiezer, “Sur un problème de minimum de la théorie des fonctions et sur le nombre de racines d'une équation algébraïque situées à l'intérieur de rayon un”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, no. 9, 1169–1189

Citation in format AMSBIB
\Bibitem{Ach31}
\by N.~Achiezer
\paper Sur un probl\`eme de minimum de la th\'eorie des fonctions et sur le nombre de racines d'une \'equation alg\'ebra\"\i que situ\'ees \`a l'int\'erieur de rayon un
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1931
\issue 9
\pages 1169--1189
\mathnet{http://mi.mathnet.ru/izv5260}
\zmath{https://zbmath.org/?q=an:57.1421.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv5260
  • http://mi.mathnet.ru/eng/izv/y1931/i9/p1169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Adamyan, D. Z. Arov, M. G. Krein, “Analytic properties of Schmidt pairs for a Hankel operator and the generalized Schur–Takagi problem”, Math. USSR-Sb., 15:1 (1971), 31–73  mathnet  crossref  mathscinet  zmath
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:143
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021